# SDR YENA2021042600275

- Difficulty date: April 21, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 28,329 hours, 8,809 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SLIDE RAFT ON DOOR 831 TOUCHES FUSELAGE REF AMM 25-62-44-400-007-A, PROCEDURE 4.B, 12 (B). REQUIRES REPLACEMENT; (REF AEROMAN WO 2021-83/1, NR 2021-152199) R & R ESCAPE SLIDE RFT AT PASSENGER CREW 831 IAW AMM 25-62-44-000-012-A AND 25-62-44-400-007-A. SUPPLEMENTAL INFORMATION TO FOLLOW.
